A New Proof for the Lévy Construction of Second Kind for Stable Laws

Neuenschwander, Daniel (2014). A New Proof for the Lévy Construction of Second Kind for Stable Laws. Journal of Mathematical Sciences, 200(4), pp. 473-475. Springer 10.1007/s10958-014-1930-z

[img] Text
10.1007s10958-014-1930-z.pdf - Published Version
Restricted to registered users only
Available under License Publisher holds Copyright.

Download (129kB) | Request a copy

Item Type:

Journal Article (Original Article)

Division/Institute:

08 Faculty of Science > Department of Mathematics and Statistics > Institute of Mathematical Statistics and Actuarial Science

UniBE Contributor:

Neuenschwander, Daniel

Subjects:

500 Science > 510 Mathematics

ISSN:

1072-3374

Publisher:

Springer

Language:

English

Submitter:

Lutz Dümbgen

Date Deposited:

08 Oct 2014 15:22

Last Modified:

14 Sep 2015 10:38

Publisher DOI:

10.1007/s10958-014-1930-z

BORIS DOI:

10.7892/boris.58670

URI:

https://boris.unibe.ch/id/eprint/58670

Actions (login required)

Edit item Edit item
Provide Feedback